# SDR HALA2019110600470

- Difficulty date: October 27, 2019
- Submitted: November 6, 2019
- Operation: Air carrier
- Aircraft: N381HA
- Make and model: Airbus A330-243
- Aircraft serial: 1114
- Aircraft time: 41,702 hours, 6,725 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Dirty
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ATB - ON CLIMB FWD CARGO INTERMITTENT UNLOCKED ECAM, PRESSURIZATION NOT AN ISSUE AT TIME AS WE WERE 10000 LEVELED OFF 11000 THEN  DESCENDED.   PERFORMED TSM TASK 52-31-00-810-803-A, NO FAULTS DETECTED.  CLEANED AND INSPECTED FWD DOOR COMPARTMENT PROX SENSORS NO DEFECTS NOTED. OK FOR SERVICE.
